Masaryk University

Publication Records

česky | in English

Filter publications

    2021

  1. HRDINA, Jaroslav, Aleš NÁVRAT and Lenka ZALABOVÁ. Symmetries in geometric control theory using Maple. Mathematics and Computers in Simulation. Elsevier B.V., 2021, vol. 190, December, p. 474-493. ISSN 0378-4754. doi:10.1016/j.matcom.2021.05.034.
  2. 2020

  3. HRDINA, Jaroslav and Lenka ZALABOVÁ. Local Geometric Control of a Certain Mechanism with the Growth Vector (4,7). Journal of Dynamical and Control Systems. New York: Springer, 2020, vol. 26, No 2, p. 199-216. ISSN 1079-2724. doi:10.1007/s10883-019-09460-7.
  4. 2019

  5. GREGOROVIC, Jan and Lenka ZALABOVÁ. On Symmetric CR Geometries of Hypersurface Type. JOURNAL OF GEOMETRIC ANALYSIS. NEW YORK: SPRINGER, 2019, vol. 29, No 4, p. 3135-3159. ISSN 1050-6926. doi:10.1007/s12220-018-00110-1.
  6. 2016

  7. GREGOROVIČ, Jan and Lenka ZALABOVÁ. Geometric properties of homogeneous parabolic geometries with generalized symmetries. Differential Geometry and its Applications. AMSTERDAM: Elsevier, 2016, vol. 49, December, p. 388-422. ISSN 0926-2245. doi:10.1016/j.difgeo.2016.09.008.
  8. 2015

  9. GREGOROVIČ, Jan and Lenka ZALABOVÁ. Notes on symmetric conformal geometries. Archivum Mathematicum. 2015, vol. 51, No 5, p. 287-296. ISSN 0044-8753. doi:10.5817/AM2015-5-287.
  10. GREGOROVIČ, Jan and Lenka ZALABOVÁ. On Automorphisms with Natural Tangent Actions on Homogeneous Parabolic Geometries. Journal of Lie Theory. Lemgo (Germany): Heldermann Verlag, 2015, vol. 25, No 3, p. 677-715. ISSN 0949-5932.
  11. 2013

  12. GREGOROVIČ, Jan and Lenka ZALABOVÁ. SYMMETRIC PARABOLIC CONTACT GEOMETRIES AND SYMMETRIC SPACES. Transformation Groups. Boston: Birkhauser, 2013, vol. 18, No 3, p. 711-737. ISSN 1083-4362. doi:10.1007/s00031-013-9231-z.
  13. 2010

  14. ZALABOVÁ, Lenka. Parabolic symmetric spaces. Annals of Global Analysis and Geometry. Springer, 2010, vol. 37, No 2, p. 125-141. ISSN 0232-704X.
  15. 2009

  16. ZALABOVÁ, Lenka. Symmetries of parabolic geometries. Differential Geometry and its Applications. Amsterdam: Elsevier Science, 2009, vol. 27, No 5, p. 605-622. ISSN 0926-2245.
  17. 2008

  18. ZALABOVÁ, Lenka and Vojtěch ŽÁDNÍK. Remarks on Grassmannian symmetric spaces. Archivum Mathematicum. Brno: Masaryk University, 2008, vol. 44, No 5, p. 569-585. ISSN 0044-8753.
  19. ZALABOVÁ, Lenka. Symmetries of almost Grassmannian geometries. In Differential geometry and its applications. 1st ed. USA: World Scientific, 2008. p. 371-381, 10 pp. ISBN 978-981-279-060-6.
  20. 2006

  21. ZALABOVÁ, Lenka. Remarks on symmetries of parabolic geometries. Archivum Mathematicum. Brno, 2006, vol. 42, Supplement, p. 357-368, 11 pp. ISSN 1212-5059.
Display details
Displayed: 13/8/2022 08:07